Abstract: An 8-month-old boy with X-linked severe combined immunodeficiency (XSCID) developed disseminated bacille Calmette-Guerin (BCG) infection following BCG vaccination at birth. He initially presented with an abscess at the site of BCG vaccination and was begun on three-drug antituberculous treatment (rifampicin, isoniazid, and pyrazinimide). Dissemination was subclinical prior to a human leukocyte antigen (HLA)-identical bone marrow transplant (BMT) from his sister, following which he presented with an acute erythroderma. A skin biopsy specimen revealed granulomas with epithelial histiocytes and giant cells in the reticular dermis, and numerous acid-fast bacilli (AFB) were present on Ziehl–Nielsen stain. A diagnosis of disseminated BCG disease was made. Despite the addition of a fourth antituberculous agent, ethambutol, he did not recover and developed numerous skin abscesses over the following weeks. Examination of pus from these lesions demonstrated numerous AFB. Clarithromycin was added as a fifth antituberculous agent. Despite five-drug antituberculous therapy and monthly intravenous immunoglobulin infusions, recurrent abscesses containing AFB developed intermittently until 7 months posttransplant. At follow-up 1 year post-BMT he showed good general physical improvement. All abscesses had healed with scarring, and no further skin lesions had occurred.